# SDR CALA2020021200381

- Difficulty date: February 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 96,851 hours, 13,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H DR NO.3 OVER AISLE 3EA EMER LT INOP. REF NON-ROUTINE N O.9404817 -
